# SDR ASAA2020073082954

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,421 hours, 7,816 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Sticking
- Location: Control Panel
- Part time: 16,280 hours, 5,109 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP BUTTONS STICK AND TAKES SEVERAL PUSHES OF HDG SEL AND LNAV BUTTONS TO GET THEM TO ACTIVE MODE WITH A GREEN LIGHT. GROUNDED - YES. REPLACED MCP WITH SERVICEABLE ONE. ACCOMP MCP INSTL TEST, TEST PASS. ALSO ACCOMP DFCS MCP REPLACEMENT TEST & LAND VERIFY TEST FOR LLM TESTS, TEST PASS REF B737-900 AMM 22-11-34-400-801 & AMM 22-11-34, & AMM 22-11-00.
